EconPapers    
Economics at your fingertips  
 

A nonlinear partial integro-differential equation from mathematical finance

Frédéric Abergel () and Rémi Tachet ()
Additional contact information
Frédéric Abergel: MAS - Mathématiques Appliquées aux Systèmes - EA 4037 - Ecole Centrale Paris, FiQuant - Chaire de finance quantitative - MICS - Mathématiques et Informatique pour la Complexité et les Systèmes - CentraleSupélec
Rémi Tachet: MAS - Mathématiques Appliquées aux Systèmes - EA 4037 - Ecole Centrale Paris, FiQuant - Chaire de finance quantitative - MICS - Mathématiques et Informatique pour la Complexité et les Systèmes - CentraleSupélec

Post-Print from HAL

Abstract: We study a nonlinear partial integrodifferential equation arising in the calibration of stochastic volatility models to a market of vanilla options.

Date: 2010-07-01
New Economics Papers: this item is included in nep-ore
Note: View the original document on HAL open archive server: https://hal.science/hal-00611962
References: View complete reference list from CitEc
Citations: View citations in EconPapers (13)

Published in Discrete and Continuous Dynamical Systems - Series A, 2010, 27 (3), pp.907-917. ⟨10.3934/dcds.2010.27.907⟩

Downloads: (external link)
https://hal.science/hal-00611962/document (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00611962

DOI: 10.3934/dcds.2010.27.907

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-00611962